• Home
  • Maxigesic Paracetamol & Ibuprofen - 12 Tablets
Image for Maxigesic Paracetamol & Ibuprofen - 12 Tablets from Amcal
+ / - Hover over image to Zoom

Maxigesic Paracetamol & Ibuprofen - 12 Tablets

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your healthcare professional.

$5.29 $4.24 or  424 points
Add to Cart
Home Delivery
Click & Collect

Max 1 Items

Product Information

For temporary relief of pain, including pain where inflammation is present. Maxigesic provides temporary relief from pain associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, sore throat, arthritis, tennis elbow, period pain, muscular pain, rheumatic pain, and aches and pains associated with cold and flu. Maxigesic also helps reduce fever.

Product Type
Tablets
Treatment
Pain Relief
Warnings
Do not take Maxigesic after the expiry date printed on the pack or if the packaging is torn or shows signs of tampering. If it has expired or is damaged, return it to your pharmacist for disposal. Do not take Maxigesic if you have a stomach ulcer or other stomach disorders. If you get an allergic reaction stop taking and see your doctor immediately. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use Maxigesic during the first 6 months of pregnancy, except on doctor's advice. Do not use at all during the last 3 months of pregnancy or while breastfeeding. Do not use Maxigesic if you are allergic to ibuprofen or other anti-inflammatory medicines. Do not use Maxigesic if you have impaired kidney function. Do not use Maxigesic if you have heart failure. Do not use Maxigesic if you have impaired liver function. Do not use Maxigesic if you are a heavy drinker. Unless a doctor has told you to, do not take Maxigesic: with other medicines you are taking regularly; with other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines; if you have asthma; if you are aged 65 years or over; or if you have bleeding or vision problems. Keep to the recommended dose. Excessive use can be harmful. Always read the label. Follow the directions for use.
Instructions
Adults and children over 12 years: Take 1-2 tablets with a large glass of water. Repeat dose every 6 hours, as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12 years. Do not take for more than a few days at a time for adults, or more than 48 hours for children and adolescents 12-18 years unless advised by a doctor. Keep to the recommended dose. Excessive use can be harmful.
Storage & Disposal
Store below 30 degrees Celsius.

Ingredients

Paracetamol 500mg & Ibuprofen 150mg

Ratings & Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 224ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Information

Home Delivery Home Delivery Or Click & Collect Click & Collect

If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.

Find out more about delivery options

More From